Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kaletra and Truvada side effect
Jul 13, 2008

Dr.Young Thanks for your great support to all of us. I just started on Kaletra and Truvada 5 days ago , so far so good only problem is my sleep , is possible to get insomnia or depression as side effect from this combination ? Thanks

Response from Dr. Young

Hello and thanks for your post.

Neither depression nor insomnia are strongly associated with any of your current HIV medications. Nevertheless, if these symptoms are troubling you, I'd contact your doctor and let him or her know what's going on.

Best of luck, BY



Previous
is this normal cd4 percentage?
Next
prescription testosterone

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement